MAUDE Adverse Event Report: ConvaTec Dominican Republic Inc DUODERM; Dressing,Wound,Occlusive

ConvaTec Dominican Republic Inc DUODERM; Dressing,Wound,Occlusive
Model Number 187900
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Skin Tears (2516); Tissue Breakdown (2681)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the dressing caused skin damage during removal.She stated that after a short period of wear, the dressing adhered firmly to the skin and, upon removal, resulted in skin tearing.The client discontinued use of the product following the event.Product use and appropriate removal techniques were discussed with the client.No concomitant medications were reported.Outcome was reported as skin torn/ripped.No photo is available at this time.
 
Additional Manufacturer Narrative
Mdr 9618003-2026-05360 / device 2 of 2.Complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant postal code: (b)(6).Complainant phone: (b)(6).Complainant country: canada.H6: imdrf medical device problem code - a050901 (adhesive too strong) - as per the information provided by complainant, for the issue dressing adhesive was too abrasive.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
DUODERM
Common Device Name
Dressing,Wound,Occlusive
Manufacturer (Section D)
ConvaTec Dominican Republic Inc
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
ConvaTec Dominican Republic Inc
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50470461
Report Number9618003-2026-05360
Device Sequence Number10157044
Product Code NAD
UDI-Device Identifier00768455175048
UDI-Public00768455175048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number187900
Device Lot Number5E03756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown